# SDR ABXA010682

- Difficulty date: January 24, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 53,766 hours, 54,543 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE VISIT, FUSELAGE SKIN WAS CRACKED AT THE FORWARD ENTRY DOOR, UPPER AFT CORNER, STATION 218, LONGERON 7 LEFT. REPAIRED FUSELAGE SKIN IAW DC-9 SRM.
